MATHEMATICA BOHEMICA, Vol. 127, No. 2, pp. 131-138 (2002)

Solvability problem for strong-nonlinear nondiagonal parabolic system

A. A. Arkhipova

A. A. Arkhipova, St. Petersburg State University, Department of Mathematics and Mechanics, Bibliotechnaya pl. 2, Stary Petergof, 198504, St. Petersburg, Russia, e-mail:

Abstract: A class of $q$-nonlinear parabolic systems with a nondiagonal principal matrix and strong nonlinearities in the gradient is considered.We discuss the global in time solvability results of the classical initial boundary value problems in the case of two spatial variables. The systems with nonlinearities $q\in (1,2)$, $q=2$, $q>2$, are analyzed.

Keywords: boundary value problems, nonlinear parabolic systems, solvability

Classification (MSC2000): 35K50, 35K45, 35K60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition